Volume 24, Issue 1
The Generalized Maximum Angle Condition for the Q1 Soparametric Element

Jun Hu & Zhong-Ci Shi

DOI:

J. Comp. Math., 24 (2006), pp. 1-8.

Published online: 2006-02

Preview Full PDF 567 2119
Export citation
  • Abstract

We consider the quadrilateral $Q$1 isoparametric element and establish an optimal error estimate in $H$1 norm for the interpolation operator under a weaker mesh condition which admits anisotropic quadrilaterals and allows the quadrilateral to become a regular triangle in the sense of maximum angle condition [5,11].

  • Keywords

Quadrilateral mesh $Q_{1}$ isoparametric element Generalized maximum angle condition

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-1, author = {}, title = {The Generalized Maximum Angle Condition for the Q1 Soparametric Element}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {1}, pages = {1--8}, abstract = { We consider the quadrilateral $Q$1 isoparametric element and establish an optimal error estimate in $H$1 norm for the interpolation operator under a weaker mesh condition which admits anisotropic quadrilaterals and allows the quadrilateral to become a regular triangle in the sense of maximum angle condition [5,11]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8728.html} }
TY - JOUR T1 - The Generalized Maximum Angle Condition for the Q1 Soparametric Element JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 8 PY - 2006 DA - 2006/02 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8728.html KW - Quadrilateral mesh KW - $Q_{1}$ isoparametric element KW - Generalized maximum angle condition AB - We consider the quadrilateral $Q$1 isoparametric element and establish an optimal error estimate in $H$1 norm for the interpolation operator under a weaker mesh condition which admits anisotropic quadrilaterals and allows the quadrilateral to become a regular triangle in the sense of maximum angle condition [5,11].
Jun Hu & Zhong-Ci Shi. (2020). The Generalized Maximum Angle Condition for the Q1 Soparametric Element. Journal of Computational Mathematics. 24 (1). 1-8. doi:
Copy to clipboard
The citation has been copied to your clipboard